Offer Lieberman
Offer Lieberman
Verified email at
Cited by
Cited by
Asymptotic theory for multivariate GARCH processes
F Comte, O Lieberman
Journal of Multivariate Analysis 84 (1), 61-84, 2003
Generalized autoregressive conditional correlation
M McAleer, F Chan, S Hoti, O Lieberman
Econometric Theory 24 (6), 1554-1583, 2008
A characterization of the price behavior of international dual stocks: an error correction approach
O Lieberman, U Ben-Zion, S Hauser
Journal of International Money and Finance 18 (2), 289-304, 1999
Empirical similarity
I Gilboa, O Lieberman, D Schmeidler
The Review of Economics and Statistics 88 (3), 433-444, 2006
Second‐order noncausality in multivariate GARCH processes
F Comte, O Lieberman
Journal of time series analysis 21 (5), 535-557, 2000
A Laplace approximation to the moments of a ratio of quadratic forms
O Lieberman
Biometrika 81 (4), 681-690, 1994
Rule-based and case-based reasoning in housing prices
G Gayer, I Gilboa, O Lieberman
Available at SSRN 624762, 2004
Overreaction of country ETFs to US market returns: Intraday vs. daily horizons and the role of synchronized trading
A Levy, O Lieberman
Journal of Banking & Finance 37 (5), 1412-1421, 2013
Saddlepoint approximation for the distribution of a ratio of quadratic forms in normal variables
O Lieberman
Journal of the American Statistical Association 89 (427), 924-928, 1994
Higher-order improvements of the parametric bootstrap for long-memory Gaussian processes
DWK Andrews, O Lieberman, V Marmer
Journal of Econometrics 133 (2), 673-702, 2006
Refined inference on long memory in realized volatility
O Lieberman, PCB Phillips
Econometric reviews 27 (1-3), 254-267, 2008
Valid asymptotic expansions for the maximum likelihood estimator of the parameter of a stationary, Gaussian, strongly dependent process
O Lieberman, J Rousseau, DM Zucker
The Annals of Statistics 31 (2), 586-612, 2003
Improved small sample inference in the mixed linear model: Bartlett correction and adjusted likelihood
DM Zucker, O Lieberman, O Manor
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2000
A similarity-based approach to prediction
I Gilboa, O Lieberman, D Schmeidler
Journal of Econometrics 162 (1), 124-131, 2011
Asymptotic theory for empirical similarity models
O Lieberman
Econometric Theory 26 (4), 1032-1059, 2010
The optimal size of a preliminary test of linear restrictions in a misspecified regression model
DEA Giles, O Lieberman, JA Giles
Journal of the American Statistical Association 87 (420), 1153-1157, 1992
Valid Edgeworth expansions for the Whittle maximum likelihood estimator for stationary long-memory Gaussian time series
DWK Andrews, O Lieberman
Econometric Theory 21 (4), 710-734, 2005
Saddlepoint approximation for the least squares estimator in first-order autoregression
O Lieberman
Biometrika 81 (4), 807-811, 1994
A similarity‐based approach to time‐varying coefficient non‐stationary autoregression
O Lieberman
Journal of Time Series Analysis 33 (3), 484-502, 2012
Norming Rates and Limit Theory for Some Time‐Varying Coefficient Autoregressions
O Lieberman, PCB Phillips
Journal of Time Series Analysis 35 (6), 592-623, 2014
The system can't perform the operation now. Try again later.
Articles 1–20